# SDR IPXA2017091521739

- Difficulty date: August 24, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AVB751836
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 PYLON WEB IS CHAFED BETWEEN YID=500 - YID=515 AND ZID=36 AND ZID=66.  REPAIRED IAW EA 011-5430-01-A6971, REV I/R, AND EO MD11-5430-65657-A.  MAJOR.
